# SDR 99ZZZX1203

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55803
- Make and model: Piper PA 28-180
- Aircraft serial: 287305475
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 6345100
- Condition: Cracked
- Location: Rudder
- Part time: 3,497 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, EXCESSIVE PLAY WAS FOUND IN THE RUDDER CROSS BAR.  THE PLAY WAS DUE TO THE MOVEMENT IN THE CENTER SUPPORT.  CRACKS WERE FOUND IN THE SUPPORT.
